# SDR VNAA0605012

- Difficulty date: May 21, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 4,956 hours, 4,881 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE -FLAPS FAIL- CAUTION MESSAGE ILLUMINATED WITH FLAPS STUCK AT 13 DEGREES.  THE CREW FOLLOWED THE QRH, RETURNED TO FAY, AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET AND OPERATIONALLY CHECKED THE FLAP SYSTEM.  NO FAULTS WERE FOUND AND ALL OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
